# SDR SIMA20140113007

- Difficulty date: January 13, 2014
- Submitted: January 14, 2014
- Operation: Air carrier
- Aircraft: N519AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10131
- Aircraft time: 25,988 hours, 18,487 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Condition: Cracked
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING 3C CHECK FOUND FLOORBEAM BS 280 HAS A CRACK APPROXIMATELY 3 INCHES IN LENGTH WITH CORROSION SURROUNDING IT, OTBD OF LBL 9.  REPAIRED FLOORBEAM & RESTORED TOPCOAT IAW SRM 51-42-06 & 51-25-00.
